# SDR DALA201805213458

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Bs 679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER AT BS 679,  RT SIDE AT CANTED KEEL BEAM INTERNAL STRUCTURE.  REPAIRED IAW SRM 51-70-11-2R, 51-41-02-0G, AND 51-41-05-0G.
